Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Treatment for dyspnea - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   I am on a variety of medicines and recently put on MSIR 15mg for pain
User :   The last two evenings that I have taken them I have felt very weird
Doctor :   Ok
User :   Everytime I close my eyes I jerk up and am feeling very confused along with seeing things that are not their.
User :   My husband says that my pupils are very small. We are not sure if this is cause for concern
User :   When my eyes are Open I seem OK but when they are closed I feel like I loose touch with reality.
Doctor :   Ok
User :   He thinks we should call 911 but I'm not sure if that is necessary
User :   I'm also extremely itchy and very fatigued
User :   and shaky
Doctor :   May I know your age?
User :   im 34
Doctor :   Since when have you noticed these symptoms?
User :   they start about 3 hours after I take the medicine
User :   I've only been on the medicine since Friday and was fine Friday and Saturday
Doctor :   Do you have any breathing discomfort?
User :   Feel a little short of breath but think that is more anxiety than anything else
Doctor :   Ok
User :   it is mostlty the shaking and confusion and loss of "reality"
Doctor :   Do you have any other medical illness?
User :   I have lupus
User :   and amd suffering from pericarditis and pleurisy at the moment
Doctor :   Let me brief you.
Doctor :   The symptoms of hallucinations can occur as a side effect of the drug that you have been on.
Doctor :   The presence of itching is again not a good sign.
Doctor :   I would suggest you to consider visiting the ER.
Doctor :   You may need opioid antagonist, if symptoms worsens.
Doctor :   Have you followed what I have suggested?
User : it something that I should do right away?
User :   can I take a cab there or should I call 911? We have children so I will need to go by myself.
Doctor :   I wouldn't suggest you to drive yourself to the ER>
Doctor :   If you don't have assistance, you can call 911 for assistance.
User :   thank you very mcuh for your time and guidance
Doctor :   Thanks for consulting me.
Doctor :   Bye for now.,
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor